MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILIVIA NEO 7 VR-T DF-1 PROMRI; ICD

BIOTRONIK SE & CO. KG ILIVIA NEO 7 VR-T DF-1 PROMRI; ICD
Model Number 429531
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 02/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
An automatic email notification was received regarding an adverse event that occurred during the dx-af study.Database information was forwarded and is summarized below.The diagnosis/cause was tamponade and was determined to be moderate severity and the symptoms included decrease of blood pressure.The corrective action taken was pericardial puncture.The event resulted in in-patient hospitalization on (b)(6) 2021.The outcome of the event is on-going and the relationship of the adverse event to medical device is not related to the icd or lead implant but related to the implantation procedure as indicated on the study database.Patient was observed for 24 hours post pericardial puncture and patient was released on (b)(6) 2021.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned devices and would like to thank you for supporting our post-market surveillance.As of today, the medical devices are not available for analysis, therefore the devices themselves could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information become available, the investigation will be updated.

Brand Name
ILIVIA NEO 7 VR-T DF-1 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11416460
Report Number1028232-2021-01067
Device Sequence Number17097576
Product Code LWS
UDI-Device Identifier04035479156763
UDI-Public04035479156763
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number429531
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer04/08/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;